# SDR CALA2023120803599

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 69,723 hours, 29,502 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Lh Fr16, Sta709
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FRAME 16 DOUBLE JOGGLE FASTENER HOLE "A" HAS A SMALL CRACK (4 5% FSH) INDICATION IN AT 9 O''CLOCK POSITION (FORWARD). UNABLE TO DETECT CRACK WITH SURFACE SCAN. AREA MARKED ON AIRCRAFT PER HAE CO LCQ NON ROUTINE 9294283/26283  REPAIRED DISCREPANT FASTENER HOLE #A AS DIRECTED BY AIRBUS REPAI R DRAWING R53113041 ISSUE F AND I/A/W A320 SRM 51-44-11 THE REPA IR PERFORMED IS A CAT A MINOR REPAIR I/A/W A320 EC/RA #5311-0312 3
